MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HANDLE CEV6285R DIA 5MM STR W/RATCHET; PFM16

INTEGRA MICROFRANCE S.A.S. HANDLE CEV6285R DIA 5MM STR W/RATCHET; PFM16
Catalog Number CEV6285R
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 5mm dia str handle w/ratchet (cev6285r) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Evaluation of the handle verified the complaint reported by the customer as valid.The two handles were hard to use.It was determined that the pin has been too dull.It was noted that this was an isolated occurrence and a reminder has since been sent to the operators.
 
Event or Problem Description
It was reported that the forceps/5mm dia str handle w/ratchet (cev6285r) does not open properly, despite lubrication.The device was used on a patient.There was no injury; however, surgery time was increased superior to 30 minutes.Another instrument was used to complete the procedure.

Brand Name
HANDLE CEV6285R DIA 5MM STR W/RATCHET
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21093311
Report Number3003249645-2024-00061
Device Sequence Number21125027
Product Code HET
UDI-Device Identifier10381780094609
UDI-Public10381780094609
Combination Product (Y/N)N
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV6285R
Device Lot Number7351417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown